# SDR SWAA2021102725514

- Difficulty date: October 3, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 53,002 hours, 31,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SHIELD AT FWD CARGO BAY BS420 - 440, RBL 23, WL 156.   REMOVED SHIELD IAW SRM 51-40-02.  LOCATED AND DRILLED THE SHIELD IAW SRM 51-40-05 AND DWG 143A0080.  INSTALLED FWD SHIELD AT FCB BS.420 TO BS.440 RBL 23 WL 156 IAW SRM 51-40-02 AND BOEING DWG 143A0080- REV-.
